Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Benylin Dry and Tickly Cough Syrup is an excellent way to relieve dry coughs are a viral sickness like colds/flu, allergic reactions or throat irritants and tickling in the throat.
The sweet syrup works by relieving and coating the back of the throat. This syrup soothes and relieves sore throat and stops annoying tickling sensations that propel a cough even though no phlegm is formed. Benylin Dry Cough Syrup also offer protection to the throat from environmental irritants such as smoke or dust particles that could irritate the airways.
Glycerol & Sucrose: Glycerol and sucrose have demulcent properties that help in relieving irritated throat and also block sensory cough effectors within the respiratory tract.
Glycerol is quickly absorbed from the gastrointestinal tract and passes through extensive metabolism mainly in the liver.
Benylin Dry Cough Syrup can be bought online without the need for a prescription. You can also feel free to book an appointment with a health expert at Click Pharmacy to discuss how to best use this product. Click Pharmacy can also send discreetly and is available by Next Day Delivery.
This cough syrup is a clear, dark brown liquid solution. It contains glycerol (0.75 ml) and sucrose (1.707 g), as the active ingredients, in every 5ml of the syrup. Available in 150ml bottle.
For oral use only.
Do not exceed the prescribed dosage
Adults & children from the ages of one (1) year and above:
Adults & children above five years: Take two (2) 5ml spoonful 3 or 4 times per day.
Children within the ages of one (1) to five (5) years: Take one (1) 5ml spoonful 3 or 4 times per day.
Do not exceed four doses within 24 hours. If symptoms are prolonged and no changes occur, talk to your doctor.
Citric acid monohydrate
Sodium benzoate (E211)
Cough syrup 513277 flavours (which includes anise oil, liquorice, propylene glycol, ethanol (alcohol).
Precautions for use
Individuals with Diabetic conditions should take note of the level of the carbohydrate content in this product.
Not to be administered to children under one year of age.
Keep the medicine out of sight and reach of children.
This medicine contains a moderate amount of ethanol (alcohol), less than 100mg per 5ml dose.
Patients with rare inherited problems of dietary problems including: fructose intolerance, glucose galactose mal-absorption or congenital sucrase isomaltase deficiencies; should not take this medicine because of the active ingredients (sucrose and glucose).
No mucus is produced during dry or tickly cough. It should go away after a maximum of 3 weeks. If it persists, it could be a signal for a more serious issue. An allergic reaction such as hay fever can also cause a cough. When the body is trying to clear out something from the airway or the throat, the likelihood of having a cough is very high. Viral illness or inhaling of smoke can also cause dry coughs.
Do not use this medicine:
If you have had an allergic reaction to any of the ingredients
If he or she is under one (1) years of age.
Diabetic Patients should consult a medical professional before taking this syrup.
If you have an intolerance or low tolerance to some sugars.
Do not use your medicine after the expiry date on the packaging.
Some of the ingredients can cause problems
This syrup contains glucose (1.85g) & sucrose (1.707g) in each 5ml, which could be harmful to the teeth. Contact your doctor before using this medicine, if you have been told by your doctor that you have an intolerance or low tolerance to some sugars, Diabetic patient should take note of this.
Carbohydrate level of the syrup is 3.85g per 5ml.
Incase you Overdosed on the syrup
In the event of overdose, contact a medical doctor or the nearest Accident and Emergency department. Note: Ensure to take the pack of the syrup with you for proper identification.
Incase you forget to give a dose
Do not take a double dose to cover up for the missed days, only take the one does at a time.
Possible side effects associated with the administration of the syrup
This sugary syrup is not likely to cause any side effect, but if you are allergic to the ingredients contained in this syrup the possibility of a side effect if possible. In the event of any side effects or you are not certain about anything concerning the syrup, talk to a medical professional or a pharmacist.
In certain situations, the symptoms may be underlying for a more serious condition:
The dry cough associated with asthmatic patients can either be productive or non-productive. Chronic Dry cough is also a significant symptom of Asthma.
Gastroesophageal reflux disease (GERD)
Gastroesophageal reflux disease (GERD), also called Acid reflux happens when the stomach acid flows back up into the oesophagus regularly, which connects the mouth to the stomach. Stomach acid can upset the oesophagus and trigger cough reflex.
Post-nasal drip is the situation where extra mucus drips down your throat. When there are cold or seasonal allergies, the membranes in the nose responds by producing a larger amount of mucus than usual. The mucus associated with Post-nasal drip is usually watery and runny unlike the normal mucus, and that's why it drips down easily to the back of your throat and tickle the nerves which then triggers a cough.
When you are affected by viruses that can cause the common cold, the short term symptoms normally disappear in a week. Post cold coughs are always dry and last for about two months. They're usually the results of an irritation in the air-ways, which is usually extremely sensitive after a viral infection/illness.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
07 October 2020